Title

On the recursive sequence xn+1 = (αxn + βxn-1)/(A + xn)

Document Type

Article

Date of Original Version

12-1-2000

Abstract

We investigate the boundedness, the global stability, and the periodicity of solutions of the recursive sequence, where the parameters α, β, and A and the initial conditions x-1 and x0 are non-negative real numbers. © 2000 OPA (Overseas Publishers Association) N.V.

Publication Title

Journal of Difference Equations and Applications

Volume

6

Issue

5

Share

COinS